# SDR SWAA2024041673065

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCT EXIT LIGHTS ASSOCIATED WITH M1672; M1695 AND M1676 ARE INOPERATIVE. EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1672 M1695 AND M1676 ARE INOP.  REMOVED,  REPLACED; AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY LIGHT BATTERY PACKS; M1672; M1695 AND M1676 PER AMM 33-51-06-960-805.
